# SDR HEEA088442

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 15,191 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: N0002000
- Part serial: 47C5
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS INTERMITTENTLY TRANSMITS AFTER ONE HOUR OF OPERATION.
